# SDR ASAA0995912

- Difficulty date: June 3, 2009
- Submitted: June 10, 2009
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 29,538 hours, 11,530 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 453A161001
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY FLOOR PANEL NR 4 HAS NUMEROUS GOUGES AND DENTS.  REPLACED NR 4 FLOOR PANEL IN FWD CARGO BAY.
